MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS T3; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS T3; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Catalog Number 07027869190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).
 
Event or Problem Description
The customer received questionable elecsys t3 result for three patient samples from cobas 8000 e 801 module serial number (b)(4).Of the data provided, only the results for two of the samples were discrepant.Patient 1 initial results were 456 and 466 ng/dl.The repeat results from another cobas 8000 e 801 module were 390 and 387 ng/dl.The repeat result from a roche diagnostics elecsys e170 modular analytics immunoassay analyzer was 168 ng/dl.The repeat result from a cobas 8000 e 602 module was 169 ng/dl.On (b)(6) 2018, patient 2 initial result was 425 ng/dl.The sample was repeated on a cobas 6000 e 601 module and the results were 256.6 ng/dl and 264.4 ng/dl.This result was considered correct and released to the patient.The sample was repeated on the 8000 e 801 module and the result was 382 ng/dl.This patient was a (b)(6) female.No erroneous results were reported outside of the laboratory.There was no allegation of an adverse event.
 
Additional Manufacturer Narrative
The customer provided sample from patient 1 for investigation.The investigation found an interfering factor against the streptavidin component of the reagent.The package insert states in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings.

Brand Name
ELECSYS T3
Common Device Name
RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key8008927
Report Number1823260-2018-03865
Device Sequence Number18869123
Product Code CDP
UDI-Device Identifier04015630939794
UDI-Public04015630939794
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K962508
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027869190
Device Lot Number291614
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/08/2018
Supplement Date Received by Manufacturer10/08/2018
Initial Report FDA Received Date10/26/2018
Supplement Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age21 YR